# SDR SWAA2022030144727

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL 120DF TOP SKIN SURFACE L/H; R/H AND FWD SIDES IS CORRODED AND 1 EA SPOT ON BOTTOM SIDE AS MARKED / EVALUATED CORROSION DAMAGE ON FWD CARFO COMPARTMENT FLOOR PANEL 120DF AND FOUND IT OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1. DAMAGE IS OVER ALLOWABLE LIMIT OF 20' IN LENGHT. REPLACED PANEL WITH NEW; P/N: 453A1610-20; IAW IPC 25-52-10-17. PANEL TO BE INSTALLED ON DOC #SAM-565S W/U: 388785 A TAG: AN1266.
